# SDR GTIA010210

- Difficulty date: April 22, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49392
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 784 - AUTOTHROTTLE SYSTEM WILL NOT STAY ENGAGED WHEN USING AUTOPILOT NR 1 SYSTEM.  WORKS NORMALLY IN AUTOPILOT NR 2 POSITION.  ALSO ATS WILL NOT ENGAGE AT ALL ON TAKEOFF ROLL WITH A/P IN NR 1 POSITION.  GROUND OPS CHECK GOOD IAW 78-03-00 MD-80 MM.  (M)
